Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 48, NWS Cleveland, OH

June 12, 2015Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 12, 2015, 3:15 PM EDT for Lorain County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 3:15 PM EDT (19:15 UTC)
Expired
Jun 12, 2015, 3:38 PM EDT
In force
23 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 20 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WUUS51 KCLE 121915
SVRCLE
OHC093-122000-
/O.NEW.KCLE.SV.W.0048.150612T1915Z-150612T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LORAIN COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 400 PM EDT

* AT 315 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  WELLINGTON...OR 8 MILES SOUTHWEST OF ELYRIA...MOVING EAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELYRIA...STRONGSVILLE...NORTH RIDGEVILLE...GRAFTON...EATON...
  OBERLIN...LAGRANGE...SOUTH AMHERST AND EATON ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4135 8197 4135 8187 4128 8188 4127 8197
      4120 8198 4120 8207 4119 8208 4117 8219
      4134 8225 4141 8198
TIME...MOT...LOC 1915Z 254DEG 34KT 4127 8218 

HAIL...1.00IN
WIND...60MPH
 
$$

LAPLANTE
2 follow-up statements
838 
WWUS51 KCLE 121932
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT FRI JUN 12 2015

OHC093-122000-
/O.CON.KCLE.SV.W.0048.000000T0000Z-150612T2000Z/
LORAIN OH-
332 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL LORAIN COUNTY...

AT 330 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF 
ELYRIA...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELYRIA...STRONGSVILLE...NORTH RIDGEVILLE...GRAFTON...EATON AND EATON
ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4135 8197 4135 8187 4128 8188 4127 8197
      4120 8198 4120 8207 4119 8208 4137 8213
      4141 8198
TIME...MOT...LOC 1930Z 252DEG 40KT 4133 8193 

HAIL...1.00IN
WIND...60MPH
 
$$

KO
221 
WWUS51 KCLE 121938
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT FRI JUN 12 2015

OHC093-121948-
/O.CAN.KCLE.SV.W.0048.000000T0000Z-150612T2000Z/
LORAIN OH-
338 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LORAIN COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN OHIO.

LAT...LON 4135 8197 4135 8187 4128 8188 4127 8197
      4120 8198 4120 8207 4119 8208 4137 8213
      4141 8198
TIME...MOT...LOC 1935Z 254DEG 34KT 4135 8183 

$$

KO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:39 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 12, 1:39 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
139 PM EDT FRI JUN 12 2015

.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS THE LOWER GREAT LAKES THIS
EVENING DRAGGING A COLD FRONT ACROSS THE FORECAST AREA.  THE FRONT WILL
STALL ACROSS CENTRAL OHIO SATURDAY...THEN LIFT NORTH AS A WARM FRONT
SUNDAY AHEAD OF ANOTHER LOW PRESSURE SYSTEM THAT WILL TRACK ACROSS THE
GREAT LAKES MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE THREAT OF SEVERE WEATHER REMAINS A CONCERN FOR TODAY. VISIBLE
SATELLITE SHOWS MOSTLY SUNNY SKIES THIS MORNING ACROSS THE AREA
AHEAD OF LOW PRESSURE EXTENDING FROM SE MICHIGAN TO WESTERN
ILLINOIS. TEMPERATURES ARE CLIMBING RAPIDLY THIS MORNING WITH MOST
LOCATIONS ALREADY IN THE LOW 80S AS OF 10AM. ALTHOUGH DEWPOINTS
MAY DROP A COUPLE DEGREES(MAINLY EAST) AS MIXING INCREASES THIS
AFTERNOON...THEY WILL RECOVER FROM WEST TO EAST AS THE FRONT
APPROACHES. TEMPERATURES IN THE UPPER 80S WITH DEWPOINTS IN THE
UPPER 60 SHOULD RESULT IN A FAVORABLE ENVIRONMENT FOR SEVERE
WEATHER WITH ML CAPES NEAR 2000 J/KG.

WE ARE WATCHING AN AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO
WESTERN INDIANA THIS MORNING. THIS CLUSTER IS THE REMNANTS OF
CONVECTION THAT WAS ONGOING LAST EVENING ACROSS IOWA AND MISSOURI
AND APPEARS TO HAVE SOME MCV CHARACTERISTICS. CU FIELD IS
THICKENING OUT AHEAD OF THIS FEATURE AND WILL NOT BE SURPRISED TO
SEE SOME CELLS START TO DEVELOP OUT AHEAD OF MAIN AREA OF SHOWERS
AND STORMS. THIS WILL LIKELY BE THE TRIGGER FOR TODAY'S ACTIVITY
OUT AHEAD OF THE ACTUAL COLD FRONT. SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO EXPAND AND INTENSIFY AS THIS FEATURE MOVES INTO
WESTERN OHIO BY 1 PM. UPDATED FORECAST TO REFLECT EXPECTED TIMING
AND ADDED SEVERE WEATHER WORDING. MOST LIKELY TIME FRAME FOR
SEVERE WEATHER TODAY WILL BE FROM 1 PM TO 7 PM...BUT COULD EXTEND
LATER INTO THE EVENING.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
TRAILING COLD FRONT WILL PUSH SOUTH OF THE FORECAST AREA OVERNIGHT
BUT MODELS STILL HAVING A HARD TIME DISCERNING WHERE THE FRONTAL
BOUNDARY WILL LIKELY STALL.   LITTLE CHANGE FOR SHORT TERM TRENDS.
MODELS LIFT FRONT NORTH AS A WARM FRONT SUNDAY AHEAD OF ANOTHER
APPROACHING LOW PRESSURE SYSTEM.  FOR NOW WILL JUST CONTINUE WITH
CHANCE POPS WITH THE WARM FRONT ON SUNDAY.  MODELS CONTINUE TO TRACK
NEXT LOW PRESSURE SYSTEM ACROSS THE GREAT LAKES ON MONDAY.  BUMPED
POPS TO LIKELY AS MODELS HAVE BEEN CONSISTENT WITH THIS SYSTEM LAST
2 DAYS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE LONG TERM BEGINS TUESDAY  WITH A COLD FRONT POISED
TO DROP ACROSS THE AREA.  WOULD EXPECT IF TIMING REMAINS THE SAME
THAT THE HIGHEST PRECIP CHANCES WOULD COME THE FIRST HALF OF THE DAY
WITH DRYING THROUGH THE AFTERNOON AS THE HIGH TO THE NORTH BUILD
INTO THE AREA. DEPENDING ON HOW FAR SOUTH THE FRONT GETS...TUESDAY
NIGHT SHOULD BE DRY AS THE HIGH MOVES EAST ACROSS THE CENTRAL LAKES.
 THE ECMWF DOES SHOW MOISTURE RETURNING HOWEVER QUICKER THAN THE GFS
SO FOR NOW WILL CONTINUE WITH A SLIGHT CHANCE MOST AREAS TUESDAY
NIGHT WITH A CHANCE FAR SOUTH. WEDNESDAY HOWEVER BOTH MODELS BRING
DEEP MOISTURE BACK TO THE AREA SO WILL NEED TO BRING CHANCE POPS
BACK.  THURSDAY MODELS SHOW THE FRONT STALLED ACROSS CENTRAL OHIO
WITH MOISTURE CONTINUING ACROSS THE AREA SO AGAIN...WILL KEEP CHANCE
POPS IN PLACE TO ROUND OUT THE UNSETTLED LONG TERM. HIGHS UPPER 70S
TO LOWER 80S.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WARM FRONT BETWEEN ERIE AND DUNKIRK. LOW PRESSURE ACROSS NRN IL
WILL MOVE EASTWARD ALONG THIS FRONT THIS EVENING AND PUSH THE
FRONT BACK SOUTH ACROSS NRN OHIO WHERE IT WILL STALL AND RESIDE
FOR THE NEXT COUPLE OF DAYS. THUNDERSTORMS...SOME SEVERE WITH
GUSTS IN EXCESS OF 50 KNOTS POSSIBLE. HEAVY RAIN WILL BRIEFLY
BRING VSBYS DOWN UNDER 2 MILES. TIMING WILL BE FROM 18Z THROUGH
PRIMARILY 00Z. SHOWERS AND SOME THUNDER STILL POSSIBLE AFTER 00Z
WITH FRONT IN THE VICINITY. HAVE FOCUSED TAFS ON THE MORE INTENSE
ACTIVITY FOR NOW. WILL AMEND AS DETAILS BECOME CLEARER. OTHERWISE
TREND WILL BE FOR LOWER CEILINGS AS THE FRONT SINKS
SOUTHWARD...WITH WIDESPREAD MVFR AND EVEN IFR LIKELY. CONDITIONS
WILL SLOWLY IMPROVE SATURDAY MORNING.

OUTLOOK...AREAS OF NON-VFR SATURDAY THRU WED WITH SCT SHRA/TSRA.

&&

.MARINE...
THE NEXT 5 DAYS WILL BE A BUSY PERIOD FOR FRONT CROSSINGS
ON THE LAKE HOWEVER WINDS WILL REMAIN LIGHT WITH NO SMALL CRAFT
HEADLINES EXPECTED THROUGH THE PERIOD.  FOR TODAY...A WARM FRONT
WILL LIFT NORTH OF THE LAKE AS LOW PRESSURE APPROACHES FROM THE
WEST. THE LOW WILL PASS JUST NORTH OF THE LAKE DURING THE AFTERNOON.
 THIS EVENING A COLD FRONT TRAILING THE LOW WILL DROP SOUTHEAST
ACROSS THE LAKE. THAT FRONT WILL STALL ACROSS CENTRAL OHIO SUNDAY
BEFORE LIFTING NORTH SUNDAY NIGHT OR EARLY MONDAY. ANOTHER COLD
FRONT WILL DROP ACROSS THE LAKE TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/KEC
SHORT TERM...DJB
LONG TERM...TK
AVIATION...OUDEMAN
MARINE...TK
Hazardous weather outlook, Jun 12, 1:51 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
151 PM EDT FRI JUN 12 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
151 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS
EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE
HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A VERY MOIST AIRMASS WILL SET UP OVER THE REGION ON SUNDAY AND
MONDAY. PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED AND COULD
LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>149-162>169-131800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
151 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS
EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE
HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-131800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
151 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING AHEAD OF AN APPROACHING COLD FRONT. STORMS WILL MOVE
INTO NORTHWEST OHIO AFTER 1 PM AND AND SPREAD EAST INTO THIS
EVENING. THE GREATEST THREAT WILL BE FROM STRONG WINDS OR LARGE
HAIL. LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 12, 2:05 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
205 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND GST     N FINDLAY               41.04N 83.64W
06/12/2015  E60 MPH          HANCOCK            OH   TRAINED SPOTTER

            VERY HEAVY RAIN.

&&

THOMPSON
Local storm report, Jun 12, 2:27 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND GST     FINDLAY                 41.04N 83.64W
06/12/2015  M47 MPH          HANCOCK            OH   ASOS

&&

THOMPSON
Local storm report, Jun 12, 2:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
228 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     BASCOM                  41.13N 83.28W
06/12/2015  E50 MPH          SENECA             OH   TRAINED SPOTTER

            HEAVY RAIN

&&

THOMPSON
Local storm report, Jun 12, 2:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
234 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
06/12/2015                   SENECA             OH   PUBLIC

            LARGE TREE BRANCH FELL ON TO A CAR WITH A PERSON TRAPPED
            IN THE CAR.

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:31 PM EDTSpecial Marine WarningCLE119 min
Jun 12, 1:38 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood52 min
Jun 12, 1:49 PM EDTSevere Thunderstorm WarningCLEHancock26 min
Jun 12, 2:02 PM EDTSpecial Marine WarningCLE28 min
Jun 12, 2:18 PM EDTSpecial Marine WarningCLE117 min
Jun 12, 2:18 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot27 min
Jun 12, 2:25 PM EDTSevere Thunderstorm WarningCLESeneca35 min
Jun 12, 2:38 PM EDTSevere Thunderstorm WarningCLEErie, Huron39 min
Jun 12, 3:57 PM EDTSevere Thunderstorm WarningCLEPortage, Summit48 min
Jun 12, 4:27 PM EDTSevere Thunderstorm WarningCLEStark33 min
Jun 12, 4:40 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.